Vol. 2, No. 7, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
The half-integral weight eigencurve

Nick Ramsey

Appendix: Brian Conrad

Vol. 2 (2008), No. 7, 755–808
Abstract

In this paper we define Banach spaces of overconvergent half-integral weight p-adic modular forms and Banach modules of families of overconvergent half-integral weight p-adic modular forms over admissible open subsets of weight space. Both spaces are equipped with a continuous Hecke action for which Up2 is moreover compact. The modules of families of forms are used to construct an eigencurve parameterizing all finite-slope systems of eigenvalues of Hecke operators acting on these spaces. We also prove an analog of Coleman’s theorem stating that overconvergent eigenforms of suitably low slope are classical.

Keywords
modular forms of half-integral weight, $p$-adic modular forms, eigenvarieties
Mathematical Subject Classification 2000
Primary: 11F33
Secondary: 14G22, 11F37
Milestones
Received: 25 September 2007
Revised: 3 July 2008
Accepted: 22 August 2008
Published: 23 November 2008
Authors
Nick Ramsey
Department of Mathematics
University of Michigan
2074 East Hall
530 Church Street
Ann Arbor, MI 48109-1043
United States
Brian Conrad
Department of Mathematics
Stanford University
Building 380, Sloan Hall
Stanford, CA 94305
United States
http://math.stanford.edu/~conrad/